On networks for a one-digit adder
Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1031-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_5_a2,
author = {M. Ya. Vainshtein},
title = {On networks for a one-digit adder},
journal = {Doklady Akademii Nauk},
pages = {1031--1034},
year = {1960},
volume = {135},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a2/}
}
M. Ya. Vainshtein. On networks for a one-digit adder. Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1031-1034. http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a2/